MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the lens was advanced too far and exited tip of injector in this occurrence the iol went too far for some reason.Additional information has been requested.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24911093
Report Number9612169-2026-00875
Device Sequence Number15752141
Product Code HQL
UDI-Device Identifier00380652397421
UDI-Public(01)00380652397421(17)280925(11)240927(10)25925884
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25925884
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown